Repositorio de producción científica de la Universidad de Sevilla

Explicit local multiplicative convolution of ℓ-adic sheaves

 

Advanced Search
 
Opened Access Explicit local multiplicative convolution of ℓ-adic sheaves
Cites

Show item statistics
Icon
Export to
Author: Rojas León, Antonio
Department: Universidad de Sevilla. Departamento de álgebra
Date: 2018
Published in: Revista Matemática Iberoamericana, 34 (3), 1373-1386.
Document type: Article
Abstract: We give explicit formulas for the local multiplicative convolution functors, which express the local monodromies of the convolution of two ℓ-adic sheaves on the torus Gm over the algebraic closure of a finite field in terms of the local monodromies of the factors. As a particular case, we recover Fu’s formulas for the local Fourier transform.
Size: 257.5Kb
Format: PDF

URI: https://hdl.handle.net/11441/79209

DOI: 10.4171/RMI/1027

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)